# SDR VNAA2024051011101

- Difficulty date: May 6, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,057 hours, 17,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01663
- Condition: Failed
- Location: Right
- Part time: 29,131 hours, 23,494 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK AUTO FAIL CAUTION MSG AFTER LANDING ACCOMPANIED WITH CLEAR FOG AND BURNT METAL SMELL. R PACK TEMP SHOWS 99 WILL NOT COOL AUTO/MAN / REMOVED AND REPLACED RIGHT SIDE AIR CYCLE MACHINE IAW CRJ-900  AMM 21-51-08-000/400-801 A01. OPERATIONAL NORMAL, NO DEFECTS FOUND. THIS CLEARS MEL AND PLACARD REMOVED.
